Diary of Unknown Symptoms

Mystery of the Internal Vibration

Entry for January 06, 2007


1168181938-hr-816

Today I thought I might try to see what happens if I don’t take any vitamins.

Late morning and my hands and feet are cold. By the afternoon, I have this weird sensation in my left leg. Almost like a twitch but more like a nerve ending kind of feeling. Just before bedtime I start feeling a mild chest pain in the upper right hand side of my chest.

Time for the vitamins…

Just before I go to bed I take 500 mg of magnesium, the multivitamin and 500 mg of pure Niacin. About 30 minutes later, I start to get the flushing. It lasts for almost two hours. It bothered me so much that I had a bath to try and minimize the effect without much success. Then later, I had diarrhea twice and a touch of nausea. Both symptoms of a high Niacin dosage and I’ve had it happen before. I’ll try taking the 100 mg of Niacin and spread them throughout the day.

I hate it when I’m wrong.

Advertisements

January 7, 2007 - Posted by | Health | , ,

No comments yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: